African Journal of Mathematics and Computer Science Research
Subscribe to AJMCSR
Full Name*
Email Address*

Article Number - 98918D947930


Vol.7(6), pp. 61- 67 , October 2014
DOI: DOI: 10.5897/AJMCSR2014.0541
ISSN: 2006-9731



Full Length Research Paper

A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods



Mohammed E. A. Rabie
  • Mohammed E. A. Rabie
  • Department of Mathematics, Faculty of Education Afif, Shaqra University, Saudi Arabia.
  • Google Scholar
Tarig M. Elzaki
  • Tarig M. Elzaki
  • Department of Mathematics, Faculty of Sciences and Arts-Alkamil, King Abdulaziz University, Jeddah-Saudi Arabia
  • Google Scholar







 Received: 13 February 2014  Accepted: 19 August 2014  Published: 03 October 2014

Copyright © 2014 Author(s) retain the copyright of this article.
This article is published under the terms of the Creative Commons Attribution License 4.0


In this paper, we introduce the solution of systems of nonlinear partial differential equations subject to the general initial conditions by using Adomian decomposition method (ADM) and Modified decomposition method (MDM). The proposed Adomian and Modified decomposition methods was applied to reformulated first and second order initial value problems, which leads the solution in terms of transformed variables, and the series solution will be obtained by making use of the inverse operator. The results indicate these methods to be very effective and simple.
 
Key words: System of nonlinear partial differential equations, Adomian decomposition method and modified decomposition method.

Abassy TA, El-Tawil MA, Saleh HK (2004). The solution of KdV and mKdV equations using Adomian pade´ approximation. Int. J. Nonlinear Sci. Numer. Simul. 5(4):327-339.
Crossref
 
Abassy TA, El-Tawil MA, Saleh HK (2007). The solution of Burgers' and good Boussinesq equations using ADM-Padé technique. Chaos Solitons Fractals 32(3):1008-1026.
Crossref
 
 
Ablowitz MJ, Clarkson PA (1991). Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge.
Crossref
 
 
Adomian G (1984). A new approach to nonlinear partial differential equations. J. Math. Anal. Appl. 102:420-434.
Crossref
 
 
Adomian G (1986). Nonlinear Stochastic Operator Equations, Academic Press, San Diego.
 
 
Adomian G (1994). Solving Frontier Problem of Physics: The Decomposition Method. MA: Kluwer Academic Publishers, Boston.
 
 
Burgers JM (1948). A mathematical model illustrating the theory of turbulence, Adv. Appl. Mech. 1:171-199.
Crossref
 
 
Cherruault Y (1990). Convergence of Adomian's method. Math. Comput. Model. 86:83.
Crossref
 
 
Debnath L (1994). Nonlinear Water Waves. Boston: Academic Press.
 
 
El-Wakil SA, Abdou MA, Elhanbaly A (2006). Adomian decomposition method for solving the diffusion convection reaction equations. Appl. Math. Comput. 77(2):729-736
Crossref
 
 
John MD (2003). "Introduction to partial differential equations", May 21.
 
 
Lesnic D (2006). The decomposition method for initial value problems. Appl. Math. Comput. 181(1):206-213.
Crossref
 
 
Lesnic D (2007). A nonlinear reaction-diffusion process using the Adomian decomposition method. Int. Commun. Heat Mass Transfer 34(2):129-135.
Crossref
 
 
Miura RM (1976). The Korteweg de-Vries equation: A survey of results, SIAM Rev. 18:412-459.
Crossref
 
 
Wazwaz AM (2001). A computational approach to soliton solutions of the Kadomtsev-Petviashvili equation. Appl. Math. Comput. 123(2):205-217.
Crossref
 
 
Wazwaz AM (2002). Partial differential equations: Methods and Applications, Balkema, Leiden.
 
 
Wazwaz AM (2006). The modified decomposition method for analytic treatment of differential equations. Appl. Math. Comput. 173(1):165-176.
Crossref
 
 
Wazwaz AM (2009). Partial Differential Equations and Solitary Waves Theory. pp. 20-21.
Crossref
 
 

 


APA Rabie, M. E. A., & Elzaki, T. M. (2014). A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods. African Journal of Mathematics and Computer Science Research, 7(6), 61- 67.
Chicago Mohammed E. A. Rabie, and Tarig M. Elzaki. "A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods." African Journal of Mathematics and Computer Science Research 7, no. 6 (2014): 61- 67.
MLA Mohammed E. A. Rabie, and Tarig M. Elzaki. "A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods." African Journal of Mathematics and Computer Science Research 7.6 (2014): 61- 67.
   
DOI DOI: 10.5897/AJMCSR2014.0541
URL http://academicjournals.org/journal/AJMCSR/article-abstract/98918D947930

Subscription Form